# SDR HALA2021121000223

- Difficulty date: December 6, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,602 hours, 5,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 CORROSION WAS FOUND ON THE L/H RIB 6 FITTING. CORRECTIVE ACTION: REF ERA 594564-14AD. (2043034)
